# SDR IPXA2016020198729

- Difficulty date: February 1, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 60,661 hours, 10,685 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Case
- Condition: Torn
- Location: Smoke Goggles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE GOGGLES CASE RIPED FROM WALL IS SUPERNUMERARY AREA.  R & R GOGGLES IAW MM 35-13-03-701.
